Statistics with Confidence
Bibliographic Data
| ID | 11174341 |
|---|---|
| Authors | R Prescott (0000-0003-4068-7196, corresponding author) |
| Year | 1990 |
| Volume | 44 |
| Issue | 2 |
| Pages | 175.2-176 |
| Publication date | 1990-06-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Epidemiology and Community Health (JOURNAL) |
| Journal identifiers | ISSN: 0143-005X • E-ISSN: 1470-2738 |
| Publisher | BMJ (PUBLISHER • GB) |
| DOI | 10.1136/jech.44.2.175-a |
| OpenAlex | W2091333055 |
| Language | EN |
Confidence interval · Statistics · Internal Medicine · Medicine · Statistics Education and Methodologies
| Highly cited | No |
|---|